Advanced search
Start date

Abel Alvarez Bustos

CV Lattes

Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Colômbia

Abel Alvarez Bustos in research grants and scholarships supported by FAPESP.

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Scholarships in Brazil
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
1 / 1   Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

ABREU, E.; LAMBERT, W.; PEREZ, J.; SANTO, A.. A new finite volume approach for transport models and related applications with balancing source terms. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 137, n. SI, p. 2-28, . (11/23628-0, 14/03204-9)

ABREU, EDUARDO; BUSTOS, ABEL; LAMBERT, WANDERSON. Non-monotonic traveling wave and computational solutions for gas dynamics Euler equations with stiff relaxation source terms. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 70, n. 9, p. 2155-2176, . (11/23628-0, 14/03204-9)

ABREU, EDUARDO; VIEIRA, JARDEL. Computing numerical solutions of the pseudo-parabolic Buckley Leverett equation with dynamic capillary pressure. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 137, n. SI, p. 29-48, . (11/23628-0, 14/03204-9)

ABREU, EDUARDO; BUSTOS, ABEL; LAMBERT, WANDERSON. A unsplitting finite volume method for models with stiff relaxation source terms. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 1, p. 5-20, . (11/11897-6, 11/23628-0, 14/03204-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)


Please report errors in researcher information by writing to:

Report errors in this page

Error details: